# SDR USAA010715

- Difficulty date: May 17, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N586US
- Make and model: Boeing 737301
- Aircraft serial: 23931
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Condition: Cracked
- Location: Bs 178
- Part time: 43,712 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND WEB CRACKED .25 INCHES IN LENGTH, STATION 178 BULKHEAD LBL 5.7 WL 210 UPPER ANTENNA MOUNT.  REPAIRED FILLER, DOUBLER AND SHIMS PER SRM 53-10-08 FIG 211.  (M)
